Title of article :
340–352
Author/Authors :
Vittorio Colao، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2008
Pages :
13
From page :
340
To page :
352
Abstract :
We introduce an iterative method for finding a common element of the set of solutions of an equilibrium problem and of the set of fixed points of a finite family of nonexpansive mappings in a Hilbert space. We prove the strong convergence of the proposed iterative algorithm to the unique solution of a variational inequality, which is the optimality condition for a minimization problem. © 2008 Elsevier Inc. All rights reserved
Keywords :
Nonexpansive mapping , Iterative algorithm , variational inequality , Equilibrium problem , fixed point
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2008
Journal title :
Journal of Mathematical Analysis and Applications
Record number :
937197
Link To Document :
بازگشت